# SDR SWIA201440355

- Difficulty date: November 22, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT HAS CORROSION AT BS 318, FWD OF SERVICE DOOR.  BLENDED DAMAGED AREA,  NDT EVALUATED AND RESTORED FINISH.   FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM & REO.
